It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Thyroid Disorders Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 01-29-2005, 08:37 AM   #1
Senior Veteran
 
Join Date: Aug 2004
Location: Upstate NY
Posts: 579
AprilPow HB User
Please help- my friend is desperate.

Here are her latest tests, she is from Egypt:
1/1/2005
REF-RANGE
T.S.H 0.01 0.35-5.5
Free T3 4.5 1.5-4.5
Fee T4 1.6 0.8-1.9

27/1/2005

REF-RANGE
T.S.H 0.01 0.35-5.5
Free T3 5.2 1.5-4.5
Fee T4 1.7 0.8-1.9

She complains of aches, pains, chest hurts, "fading away". She is taking 100 mg of thyrocil. She doesn't know what to do b/c she still feels so bad. Her doc even said she can eat iodized salt.

April

 
Old 01-29-2005, 04:47 PM   #2
Senior Veteran
 
Join Date: Aug 2004
Location: Upstate NY
Posts: 579
AprilPow HB User
Re: Please help- my friend is desperate.

bumping up

 
Sponsors Lightbulb
   
Old 01-30-2005, 06:06 AM   #3
Senior Veteran
 
Join Date: Aug 2004
Location: Upstate NY
Posts: 579
AprilPow HB User
Re: Please help- my friend is desperate.

My friend desperately needs help, but I am not informed enough to help her! Does she need more anti-thyroid meds? Or could something else be going on??

 
Old 01-30-2005, 10:36 AM   #4
Senior Veteran
(female)
 
Join Date: Feb 2001
Location: Georgia, USA
Posts: 662
K9Mom HB User
Re: Please help- my friend is desperate.

Her FT3 is too high, that is most likely what is driving her TSH into oblivion. The high FT3 is probably what she is feeling. I know that for me, T3 is definitely the one that gives me my symptoms.

If she is on replacement hormone, she perhaps could use a dose reduction.
__________________
Dx Graves 4/99, tx w/Tapazole & Atenolol - Remission 7/03; Relapse 1/06, back on Tapazole, remission & off meds again 11/06.

 
Old 01-30-2005, 02:52 PM   #5
Senior Veteran
(female)
 
Join Date: Aug 2003
Location: USA
Posts: 3,450
LuvMyLilDoggie HB UserLuvMyLilDoggie HB UserLuvMyLilDoggie HB UserLuvMyLilDoggie HB User
Re: Please help- my friend is desperate.

That's exactly what I was thinking. Maybe she needs to decrease her meds.
Barb
__________________
Live, Love, Laugh.

 
Old 01-30-2005, 04:08 PM   #6
Senior Veteran
 
Join Date: Aug 2004
Location: Upstate NY
Posts: 579
AprilPow HB User
Re: Please help- my friend is desperate.

the only thing that I know she is on is antithyroid meds. Won't reducing her meds make her more hyper? she was diagnosed graves disease.

 
Old 01-30-2005, 06:17 PM   #7
Senior Veteran
(female)
 
Join Date: Feb 2001
Location: Georgia, USA
Posts: 662
K9Mom HB User
Re: Please help- my friend is desperate.

From your earlier post: She is taking 100 mg of thyrocil.

I assumed that thyrocil is a thyroid hormone replacement medication....I just googled it and see that it is similar to PTU.

So, in that case, she probably needs a dose increase....ever so slightly as she is not very hyper.

Since she is treating hyperthyroidism, she should avoid high iodine foods. If you continue to eat high iodine foods while hyper then you are working against the medication that you are taking. The iodine supplys the body with components to make more thyroid hormone....and the anti-thyroid medication is designed to block thyroid hormoen production.
__________________
Dx Graves 4/99, tx w/Tapazole & Atenolol - Remission 7/03; Relapse 1/06, back on Tapazole, remission & off meds again 11/06.

 
Old 01-30-2005, 06:29 PM   #8
Senior Veteran
(female)
 
Join Date: Aug 2003
Location: USA
Posts: 3,450
LuvMyLilDoggie HB UserLuvMyLilDoggie HB UserLuvMyLilDoggie HB UserLuvMyLilDoggie HB User
Re: Please help- my friend is desperate.

Sorry, my mistake. I was under the assumption that she was on t4.
Barb
__________________
Live, Love, Laugh.

 
Old 01-31-2005, 05:47 AM   #9
Senior Veteran
 
Join Date: Aug 2004
Location: Upstate NY
Posts: 579
AprilPow HB User
Re: Please help- my friend is desperate.

Thanks ladies! I told Her. I figured thats what it was but not confident enough to actually say that.

I relayed the info to her , hopefully she will listen.

Thanks!
April

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Could I be dying at 19? What is wrong with me? Help please johnfrom1988 Men's Health 7 09-30-2007 08:09 PM
help me to detox please shelley7491 Addiction & Recovery 21 05-23-2007 08:14 PM
Please, I need help x-Bliss-x Bipolar Disorder 7 02-10-2007 06:01 PM
PLEASE Somebody, take sometime to read this and help me LVNMYLIFE Addiction & Recovery 41 02-04-2006 01:24 PM
Please help me!!!!! mickeyd3d91 Healthy Lifestyle 5 12-12-2005 02:25 AM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added




Top 10 Drugs Discussed on this Board.
(Go to DrugTalk.com for complete list)
Armour
Cytomel
Levothroid
Levoxyl
Potassium
  Synthroid
Tapazole
Unithroid
Xanax
Zoloft




TOP THANKED CONTRIBUTORS



sammy64 (668), midwest1 (627), FinnMaid (308), Reece (224), lisa789 (196), Tree Frog (80), mkgbrook (72), cd37 (56), ladybud (45), Bran'sNana (44)

Site Wide Totals

teteri66 (1166), MSJayhawk (1000), Apollo123 (898), Titchou (833), janewhite1 (823), Gabriel (758), ladybud (747), sammy64 (668), midwest1 (665), BlueSkies14 (610)



All times are GMT -7. The time now is 03:49 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!